Volume 18, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Hyperbolicity in Teichmüller space

Kasra Rafi

Geometry & Topology 18 (2014) 3025–3053
Bibliography
1 L Bers, An extremal problem for quasiconformal mappings and a theorem by Thurston, Acta Math. 141 (1978) 73 MR0477161
2 Y E Choi, K Rafi, Comparison between Teichmüller and Lipschitz metrics, J. Lond. Math. Soc. 76 (2007) 739 MR2377122
3 Y E Choi, K Rafi, C Series, Lines of minima and Teichmüller geodesics, Geom. Funct. Anal. 18 (2008) 698 MR2438996
4 F P Gardiner, N Lakic, Quasiconformal Teichmüller theory, Mathematical Surveys and Monographs 76, Amer. Math. Soc. (2000) MR1730906
5 J H Hubbard, Teichmüller theory and applications to geometry, topology, and dynamics, Vol. 1, Matrix Editions (2006) MR2245223
6 S P Kerckhoff, The asymptotic geometry of Teichmüller space, Topology 19 (1980) 23 MR559474
7 E Klarreich, The boundary at infinity of the curve complex and the relative Teichmüller space, preprint (1999)
8 A Lenzhen, K Rafi, Length of a curve is quasi-convex along a Teichmüller geodesic, J. Differential Geom. 88 (2011) 267 MR2838267
9 H Masur, Interval exchange transformations and measured foliations, Ann. of Math. 115 (1982) 169 MR644018
10 H A Masur, Y N Minsky, Geometry of the complex of curves, I: Hyperbolicity, Invent. Math. 138 (1999) 103 MR1714338
11 H A Masur, Y N Minsky, Geometry of the complex of curves, II: Hierarchical structure, Geom. Funct. Anal. 10 (2000) 902 MR1791145
12 H Masur, L Mosher, S Schleimer, On train-track splitting sequences, Duke Math. J. 161 (2012) 1613 MR2942790
13 H A Masur, M Wolf, Teichmüller space is not Gromov hyperbolic, Ann. Acad. Sci. Fenn. Ser. A I Math. 20 (1995) 259 MR1346811
14 Y N Minsky, Extremal length estimates and product regions in Teichmüller space, Duke Math. J. 83 (1996) 249 MR1390649
15 K Rafi, A characterization of short curves of a Teichmüller geodesic, Geom. Topol. 9 (2005) 179 MR2115672
16 K Rafi, A combinatorial model for the Teichmüller metric, Geom. Funct. Anal. 17 (2007) 936 MR2346280
17 K Rafi, Thick-thin decomposition for quadratic differentials, Math. Res. Lett. 14 (2007) 333 MR2318629
18 K Rafi, S Schleimer, Covers and the curve complex, Geom. Topol. 13 (2009) 2141 MR2507116
19 O Teichmüller, Extremale quasikonforme Abbildungen und quadratische Differentiale, Abh. Preuss. Akad. Wiss. Math.-Nat. Kl. 1939 (1940) 197 MR0003242
20 W P Thurston, Minimal stretch maps between hyperbolic surfaces, arXiv:math.GT/9801039
21 W P Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, Bull. Amer. Math. Soc. 19 (1988) 417 MR956596
22 W A Veech, The Teichmüller geodesic flow, Ann. of Math. 124 (1986) 441 MR866707